Facebook Pixel
EmpowHER Guest

my period ended on September 26 ,2014 and I had an unprotected sex with my boyfriend on the same day, on September 27 ,2014 I took one tablet of postinor2 and i didn't take the other one,6 days later,I have started bleeding, could I be pregnant?

By Anonymous October 3, 2014 - 7:06am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for your question and I think I can help you.

You are not pregnant. Vaginal bleeding indicates that taking Postinor 2, even only one pill, was effective. There was no need to take this emergency contraceptive because you had just finished your period. It was too early in your menstrual cycle for ovulation.

However, you may notice that your next period starts earlier or later than normal. Menstrual flow might be lighter or heavier than normal. Both are reported side effects.


October 3, 2014 - 9:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!